MAUDE Adverse Event Report: VENITI, INC. VICI

VENITI, INC. VICI
Model Number 26930
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/20/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that inaccurate stent placement occurred resulting in additional stenting.The target lesion was located in the common iliac vein.A 16x60mm vici stent was selected and inserted via a jugular approach.The delivery system was advanced within the common iliac vein and the physician positioned the marker bands according to lesion's length.The stent was deployed and the stent's expansion was shorter than the length that was visualized when sheathed in the delivery system.The deployed length was shorter by 3-4mm.This resulted in the lesion not being fully treated.Subsequently, additional stenting was required using another non-bsc stent to fully cover the lesion.No patient complications were reported and the patient's status post procedure was fine.

Brand Name
VICI
Manufacturer (Section D)
VENITI, INC.
4025 clipper court
fremont CA 94538
MDR Report Key8692395
Report Number2134265-2019-06503
Device Sequence Number11413180
Product Code QAN
UDI-Device Identifier00852725008157
UDI-Public00852725008157
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P180013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2021
Device Model Number26930
Device Catalogue Number26930
Device Lot Number0018100010
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2019
Initial Report FDA Received Date06/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;